# SDR 96FDEA01370

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Dirty
- Location: Cabin Press Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT APPROX FLT LVL 250, HIGH PITCHED HOWL STARTED,  FOLLOWED BY LOSS OF CABIN PRESS.  UNABLE TO CONTROL CABIN PRESSURE USING BOTH PACKS.  REMOVED AND REPLACED SAFETY RELAY, CLEANED AND OPS CK'D, OUTFLOW VALVES PER ENGINE RUN TO STEADY 4 PSI.
